# SDR MASA01043

- Difficulty date: May 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- System (JASC): 2700 · Flight Control System
- Part: Transmitter
- Part number: 601R930303
- Condition: Defective
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 5778 - DURING APPROACH TO LANDING AT CLT DECLARED AN EMERGENCY BECAUSE OF WHAT THE CAPT THOUGHT WAS A FLAP FAIL PROBLEM.  MAINTENANCE WAS CALLED AFTER UNEVENTFUL LANDING.  MAINTENANCE TROUBLE SHOT THE SYSTEM AND FOUND OUT IT WAS AN INDICATION PROBLEM.  THE INDICATION DISCREPANCY AS MEL'D  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
